# SDR UALA2012122407380

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 86,999 hours, 13,867 cycles
- Engine: Pwa PW4060
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Dry
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAN ENGINE FOR FUEL DISTRIBUTION VALVE OPS CHECK.  NEED TO REMOVE INGITOR PLUG TO VERIFY NR 13 FUEL INJECTOR VALVE IS DRY BY BOROSCOPING.  REMOVED IGNITOR PLUG FOR BORO.  INSPECTOR VERIFIED THAT FUEL INJECTOR WAS DRY NR 13 INJECTOR.
